# SDR COMA0460340

- Difficulty date: May 27, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 24,270 hours, 22,900 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 601R31039162
- Part serial: WB094
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 19,582 hours, 17,939 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5530 MLG OVERHEAT WARNING.  REPLACED THE RT MLG WHEEL BIN ASSY.
